Panadol Tablets

Panadol Fever icon

500mg Paracetamol

Panadol Tablets provide fast, effective temporary relief of aches and pains, such as headaches, migraine headaches, sore throat and dental pain. Panadol Tablets are also gentle on the stomach.

What does it relieve?
Headache/tension headache, toothache, cold & flu symptoms, migraine headache, muscular aches, arthritis/osteoarthritis, backache, period pain. Panadol Tablets also reduce fever.

What's the format?
Tablets are round and film-coated, making them easier to swallow and have no bitter aftertaste.

  • Read more
  • Read less

Dosage information (Paracetamol 500 mg)

Age Dose How often
12 - Adult 1-2 tablet Every 4-6 hours with water as required (maximum 8 tablets in 24 hours)
7 – 12 ½-1 tablet Every 4-6 hours with water as required (maximum 4 tablets in 24 hours)

Learn more about Panadol for adults and children.

Usage directions, ingredients and warnings

Before using Panadol Tablets, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions.

Tap below to toogle and learn more.

Place tablet(s) in mouth and swallow down with water.

Young woman holding a glass of water in her hand

Active ingredient: 500mg Paracetamol

Further Information:

  • No gluten, lactose or sugar

Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533

Related Articles

See all Panadol pain relief products